MathSciNet Relay Station
MathSciNet bibliographic data
MR1639876 57N10 (57M05)
Rubinstein, J. Hyam; Wang, Shicheng $\pi_1$-injective surfaces in graph manifolds. Comment. Math. Helv. 73 (1998), no. 4, 499–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement